# SDR SCNA95260

- Difficulty date: November 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275AF
- Make and model: Boeing 727227
- Aircraft serial: 22092
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AFT OVERWING LOWER EMERGENCY EXIT SIGNS WERE FOUND TO BE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK FOR FAULTY EXIT SIGNS AND SYSTEM TESTED GOOD PER 33-50-01.
